# SDR AALA20070323

- Difficulty date: February 11, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO INFLIGHT T860 - NOSE LANDING HEAR BOTTOMED OUT ON TAKEOFF ROLL AND COLLAPSED AFTER HITTING A BUMP RISE ON RUNWAY.  AFTER GEAR RETRACTION NOSE LANDING GEAR DOORS REMAINED OPEN.  GEAR UP RED LIGHT ILLUMINATED.  CYCLED GEAR WITH SAME INDICATION.  NOSE LANDING GEAR DOORS CONFIRMED OPEN.  INSPECTED NOSE STRUT PISTON AND REPLACED NOSE STRUT SCHRADER VALVE O-RING.  REPACKED NOSE STRUT.  INSPECTED NOSE GEAR DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
